# SDR DXTA200601802

- Difficulty date: December 15, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605188
- Aircraft time: 5,509 hours, 4,279 cycles
- Engine: Pwa PW545A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Filter
- Part number: 31J240401
- Condition: Bypassing
- Location: Rt Engine
- Part time: 69 hours, 52 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED DURING ENGINE ACCELERATION DURING TAKEOFF. EXTINGUISHED AT IDLE. LIGHT ILLUMINATED AGAIN DURING 2 SUBSEQUENT RUN UP TESTS.  INSTALLED A NEW FUEL FILTER ELEMENT ON RT ENGINE IAW MM CH 73-10-05.  OPERATED RT ENGINE FOR 5 MINUTES AT TAKEOFF POWER DETENT, NO DEFECTS NOTED.
